Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Having pain in testicles. Not cured by meloxicam. Alternative cure?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8343 Questions
I am having an aching in my testicles that has been happening for over 3 months. I have been to my Dr. who has not determined what is going on. I have had blood work, urinalysis, and x-rays. My Dr. has recently prescribed meloxicam which has not made a difference. The aching is in my testicles and it sometimes migrates to my innner thighs but, is constant in my testicles. It seems to bother me less when I am up moving around. It began when I was getting over shingles which I had on my forhead and near my eye.
Posted Thu, 21 Feb 2013 in Testicle Problems
Answered by Dr. P. T. Patil 1 hour later
Thanks for your query.

Based on the facts that you have posted, you have type one Diabetes and having pain in both the testicles since last three months. You have been taking medication but no satisfactory relief from pain.

Apparently it looks like a Bilateral Varicocele. However It is difficult to make any comment without clinical examination and certain tests like Ultrasound scanning and color Doppler study of scrotum may be required.

Please get these tests done and consult a qualified Urologist for clinical examination and evaluation.

In the mean while take anti inflammatory drug like Diclofenac twice daily and use scrotal support to avoid dragging of the testicles.

Hope I have answered your query. Please feel free to ask if you have any more questions I shall be happy to help you.

Thanks with Regards.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor